Are you saying you still have side effects from an increase of 5 mgs one month ago? I think the side effect is due to go away but maybe it will take another week or two. Sometimes it simply takes longer than we think it should despite all of our logic. It can't hurt to call the Drs. office on Monday if you'd like.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 2 answers
Posted 2 Jun 2010 • 1 answer
Posted 9 Aug 2010 • 1 answer
My doc just raised my lexapro from 10 to 15 mgs as I had no relief from major depression or anxiety?
Posted 5 Jul 2013 • 1 answer
Hi, I've taken Lexapro 10 mgs. for over twenty years. I weaned myself off about three weeks ago, and
Posted 28 Jun 2016 • 1 answer